# SDR AT9900357

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 389-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND AN EXISTING SKIN REPAIR DOUBLER AT THE FORWARD CARGO DOOR THRESHOLD, FORWARD AND AFT CORNERS AT BS 389-427 CORRODED.  FABRICATED AND INSTALLED REPAIR TRIPLERS AT FORWARD AND AFT CORNERS IAW DC9 SRM 53-05 FIG 105 ( -7009 AND -7011 ) AND RES NR 99849.
